# SDR AWXA9500528

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS INOPERATIVE IN AFT CABIN AND FROM ROW 17 THROUGH ROW 25.  REPAIRED WIRE IN AFT CABIN AND RESECURED LOOSE CONNECTOR AT ROW 17.  OPS CHECK GOOD.  (W)
